File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
  • Find via Find It@HKUL
Supplementary

Article: Periodic Solutions for p-Laplacian Duffing Equations with a Deviating Argument

TitlePeriodic Solutions for p-Laplacian Duffing Equations with a Deviating Argument
Authors
Issue Date2008
PublisherEudoxus Press, LLC. The Journal's web site is located at http://www.eudoxuspress.com/pages/1/index.htm
Citation
Journal of Applied Functional Analysis, 2008, v. 2008, article no. 909156 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/58977
ISSN

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_HK
dc.contributor.authorRen, Jen_HK
dc.date.accessioned2010-05-31T03:40:41Z-
dc.date.available2010-05-31T03:40:41Z-
dc.date.issued2008en_HK
dc.identifier.citationJournal of Applied Functional Analysis, 2008, v. 2008, article no. 909156en_HK
dc.identifier.issn1559-1948en_HK
dc.identifier.urihttp://hdl.handle.net/10722/58977-
dc.languageengen_HK
dc.publisherEudoxus Press, LLC. The Journal's web site is located at http://www.eudoxuspress.com/pages/1/index.htmen_HK
dc.relation.ispartofJournal of Applied Functional Analysisen_HK
dc.titlePeriodic Solutions for p-Laplacian Duffing Equations with a Deviating Argumenten_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1559-1948&volume=2008&spage=Art. ID909156, 13 pages&epage=&date=2008&atitle=Periodic+Solutions+for+p-Laplacian+Duffing+Equations+with+a+Deviating+Argumenten_HK
dc.identifier.emailCheung, WS: wscheung@hku.hken_HK
dc.identifier.emailRen, J: renjl@amss.ac.cnen_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.identifier.hkuros154332en_HK
dc.identifier.volume2008-
dc.identifier.epagearticle no. 909156-
dc.identifier.epagearticle no. 909156-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats